# SDR ABXA030079

- Difficulty date: February 7, 2003
- Submitted: February 19, 2003
- Operation: Air carrier
- Aircraft: N928AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47392
- Aircraft time: 45,620 hours, 37,830 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Part number: 39145072
- Condition: Cracked
- Location: Rt Te Flap
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FLAP INTERIOR FITTING AT INBOARD SIDE OF CENTER HINGE WAS CRACKED IN TWO PLACES BETWEEN RIVETS, BOTH ON UPPER SIDE OF FITTING. REPAIRED FITTING IAW DC-9 SRM 57-09.
